CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
复杂网络研究的机遇与挑战 期刊论文
电子科技大学学报, 2014, 卷号: 043, 期号: 001, 页码: 1
Authors:  周涛;  张子柯;  陈关荣;  汪小帆;  史定华;  狄增如;  樊瑛;  方锦清;  韩筱璞;  刘建国;  刘润然;  刘宗华;  陆君安;  吕金虎;  吕琳媛;  荣智海;  汪秉宏;  许小可;  章忠志
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Multiple solutions for a semilinear equation involving singular potential and critical exponent 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2005, 卷号: 56, 期号: 3, 页码: 453-474
Authors:  Chen, JQ;  Li, SJ;  Li, YQ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
multiple solutions  singular potential  critical exponent  
On a quasilinear elliptic eigenvalue problem with constraint 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2004, 卷号: 47, 期号: 4, 页码: 523-537
Authors:  Chen, JQ;  Chen, SW;  Li, YQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multiple solutions  sign-changing solution  critical point theory  quasilinear elliptic eigenvalue  
Construction of pseudo-gradient vector field and sign-changing multiple solutions involving p-Laplacian 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2004, 卷号: 201, 期号: 2, 页码: 287-303
Authors:  Zhang, ZT;  Chen, JQ;  Li, SJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
critical points  multiple solutions  sign-changing solution  p-Laplacian  
Existence of solutions for a nonlinear PDE with an inverse square potential 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 卷号: 195, 期号: 2, 页码: 497-519
Authors:  Chen, JQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
critical point theory  inverse square potential  critical Sobolev exponent  
Transition from a deflagration to a detonation in gas dynamic combustion 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2003, 卷号: 24, 期号: 4, 页码: 423-432
Authors:  Chen, SZ;  Li, JQ;  Zhang, T
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
gas dynamic combustion  deflagration-to-detonation transition  retonation  
Existence and multiplicity of nontrivial solutions for an elliptic equation on R-N with indefinite linear part 期刊论文
MANUSCRIPTA MATHEMATICA, 2003, 卷号: 111, 期号: 2, 页码: 221-239
Authors:  Chen, JQ;  Li, SJ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
自抗扰控制思想在动力调谐陀螺仪力平衡回路中的应用 期刊论文
中国惯性技术学报, 2003, 卷号: 011, 期号: 006, 页码: 84
Authors:  陈忻彦;  黄一;  韩京清;  杨雨;  魏宗康
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
On multiple solutions of a singular quasilinear equation on unbounded domain 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2002, 卷号: 275, 期号: 2, 页码: 733-746
Authors:  Chen, JQ;  Li, SJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
critical point theory  quasilinear equation  p-Laplacian  multiple solutions